# SDR ASMF200502008

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 55,896 hours, 26,774 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: AC7031H8K1
- Part serial: 636
- Condition: Cracked
- Location: Hyd Filter
- Part time: 55,892 hours, 26,892 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT QUANTITY AND PRESSURE WERE LOOSE ON LEFT HYDRAULIC SYSTEM.  DURING ENGINE RUNNING, A  LEAK WAS DETECTED IN THE HOUSING OF THE HYDRAULIC PUMP FILTER.  THE MODE FILTER HYDRAULIC LEFT SIDE PUMP ENGINE DRIVE WAS REPLACED  IAW MM 29-10-14, TESTED CORRECT.  PER STRONG HYDRAULIC FLUID SMELL, LEFT AIR CONDITIONING SYSTEM WAS DEFERRED IAW MEL 21-1.  ADDITIONALLY AIR CONDITIONING WATER SEPARATOR WAS REPLACED IAW MM 21-20-02, TESTED CORRECT.
